# SDR 0002959972

- Difficulty date: August 18, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- Aircraft time: 81,065 hours, 87,228 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Wing Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT LIGHT CAME ON AND BLUE SLAT EXTEND LIGHT DID NOT ILLUMINATE DURNG APPROACH TO MBS.  EXPERIENCED SLIGHT AIRCRAFT ROLL TO THE RIGHT.  COMPLIED WITH COM PROCEDURES AND FLIGHT RETURNED TO DTW TO UTILIZE THE LONG RUNWAY.  LONG RUNWAY MBS CLOSED.  MAINTENANCE INSPECTION OF SLATS FOUND NO EVIDENCE OF BINDING OR MISALIGNMENT.  CYCLED SLATS SEVERAL TIMES AND CHECKED GOOD.  SLAT EXTEND LIGHT ILLUMINATED EACH CYCLE.  AIRCRAFT RETURNED TO SERVICE.
